advertisement
Question
Posted by: Buttercup | 2004/10/12

Disharge on pill

I'm on Melodene and have been experiencing a disharge that's off-white in colour but doesn't smell or itch. It's worse during the middle of my cycle and during intercourse. Is that normal?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Could be. If it begins to smell or itch then see someone

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement